MathSciNet Relay Station
MathSciNet bibliographic data
MR1911095 35M10 (35J60 35K55 35L60)
Mascia, Corrado; Porretta, Alessio; Terracina, Andrea Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations. Arch. Ration. Mech. Anal. 163 (2002), no. 2, 87–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement